Why Viagra can cause a vision problem?

The drug “Viagra” which in the scientific community better known as sildenafil, is considered the most popular treatment for erectile dysfunction in men. Its popularity is due to the fact that it effectively copes with its task and in most cases does not have any side effects. However, recently the Turkish specialist Cuneyt Karaarslan shared that in some cases, this drug may cause problems with vision. This side effect can prevent men to drive a car and to solve the problems, therefore, scientists think about the possible consequences of taking a medication should know all. This is a very true statement, because eye problems can haunt men for three days.

About the new side effect of Viagra been described in the scientific journal Frontiers in Neurology. You probably already know that initially the sildenafil was created as a remedy for high blood pressure. However, it soon became clear that its ability to widen blood vessels also helps men to maintain an erection. Typically, the time duration of Viagra is about five hours. While headache and other side effects occur very rarely. Unless, of course, not to exceed the consumed dose of the drug.

Side effects of Viagra

The above ophthalmologist the Ref Karaarslan shared that during his work he was addressed as at least 17 men who complained of vision problems. In particular, they were concerned clouding the picture, increased sensitivity to light and color distortion. For example, many of them thought that blue colors have become much brighter, and the red and green hues began to look different.

During conversations with patients, the doctor found out that they recently had used Viagra. It is noteworthy that many of them drank the medicine for the first time, and the maximum recommended dose is 100 milligrams. Vision problems began almost immediately after consumption of the drug and lasted for three days. As men had blurred vision and they correctly perceived color, they were contraindicated to sit behind the wheel of a car.

According to scientists, a strong side effects from Viagra can occur, due to the fact that in some people the drug is long digested and excreted from the body. Since patients ophthalmologist took a large dose in their blood turned out to be a lot of sildenafil, who also stayed there for a few days. Also adverse effects can occur in those who take the drug for the first time. They should not drink a large dose, and to start gradually. Of course, before use, it is best to consult with your doctor.